Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 15, 2016, 5:19 PM EDT for Highland County, Ross County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 5:19 PM EDT (21:19 UTC)
- Expired
- Jul 15, 2016, 5:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Highland County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
237
WUUS51 KILN 152119
SVRILN
OHC071-141-152145-
/O.NEW.KILN.SV.W.0140.160715T2119Z-160715T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ROSS COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 545 PM EDT.
* AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENFIELD... MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENFIELD...BAINBRIDGE...SOUTH SALEM...PAINT CREEK STATE PARK AND
BOURNEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3919 8318 3919 8326 3926 8345 3935 8340
3933 8315 3924 8314
TIME...MOT...LOC 2118Z 281DEG 21KT 3929 8339
HAIL...<.75IN
WIND...60MPH
$$
KC2 follow-up statements
220
WWUS51 KILN 152133
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT FRI JUL 15 2016
OHC071-152142-
/O.CAN.KILN.SV.W.0140.000000T0000Z-160715T2145Z/
HIGHLAND OH-
533 PM EDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HIGHLAND COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3919 8318 3919 8322 3920 8325 3920 8328
3922 8335 3923 8334 3923 8335 3925 8335
3934 8330 3933 8315 3924 8314
TIME...MOT...LOC 2132Z 281DEG 21KT 3927 8328
$$
OHC141-152145-
/O.CON.KILN.SV.W.0140.000000T0000Z-160715T2145Z/
ROSS OH-
533 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN ROSS COUNTY...
AT 532 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAINBRIDGE...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BAINBRIDGE...SOUTH SALEM AND BOURNEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3919 8318 3919 8322 3920 8325 3920 8328
3922 8335 3923 8334 3923 8335 3925 8335
3934 8330 3933 8315 3924 8314
TIME...MOT...LOC 2132Z 281DEG 21KT 3927 8328
HAIL...<.75IN
WIND...60MPH
$$
KC812
WWUS51 KILN 152138
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT FRI JUL 15 2016
OHC141-152148-
/O.EXP.KILN.SV.W.0140.000000T0000Z-160715T2145Z/
ROSS OH-
538 PM EDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROSS COUNTY WILL
EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3919 8318 3919 8322 3920 8325 3920 8328
3922 8335 3923 8334 3923 8335 3925 8335
3934 8330 3933 8315 3924 8314
TIME...MOT...LOC 2137Z 281DEG 21KT 3927 8328
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 15, 3:52 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 352 PM EDT FRI JUL 15 2016 .SYNOPSIS... A weak cold front will drift slowly southeast of the Ohio River tonight. High pressure will build east across the region Saturday and sunday. A southerly flow will on the back side of the high will lead to an increase in moisture and the next chance for thunderstorms Monday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Zonal flow with embedded shortwave tracking through the Great Lakes. Associated weak surface front to drop south through the region tonight. This front will encounter moderate instability across far southern Ohio and northern Kentucky. Expect to see scattered thunderstorm development along and south of the front across southern Ohio and Northern Kentucky through the late afternoon. A few of these storms may contain strong gusty winds. Storms should come to an end by late evening with the front expected to slip south of ILN/s fa and into the Tennessee valley overnight. Expect skies to become mostly clear for a period this evening/overnight after the front slips south with an increase in clouds late. Drier air to advect in allowing temperatures to drop to lows from the upper 50s northwest to the middle 60s southeast. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Westerly mid level flow veers toward the northwest with surface high pressure building into the region Saturday. Dirty high pressure with a good deal of low level moisture in the morning. These clouds will lift with increasing sunshine during the afternoon. Highs will be a little cooler than normal with highs ranging from the upper 70s northwest to the mid 80s southeast. The flow backs westerly with the surface high shifting to our east Saturday night. Expect mainly clear skies Saturday night with the surface high continuing to dominate our weather. Expect lows to range from the upper 50s northeast to the mid 60s southwest. && .LONG TERM /SUNDAY THROUGH FRIDAY/... High pressure and dry conditions will be present for Sunday. Southerly flow will allow for temperatures in the upper 80s to low 90s. A system will drop down into the area Monday into Monday night. Some thunderstorms may reach strong to severe limits with damaging winds the primary threat. After the Monday night time frame any precipitation signals have been weak and subject to model run to run variability. Due to this have gone with a dry forecast from Tuesday through Friday. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front will continue to sag slowly south across the region through this evening. We are starting to see some isolated shower development along and ahead of the front and this will likely continue to fill in through mid to late afternoon. Think the best chance for thunderstorms will remain mainly to the southeast of the TAF sites in the area of better instability. As a result, will just keep a VCSH in at the southern TAF sites through the afternoon hours. We should then see some partial clearing heading into this evening as we lose the diurnal heating. In developing low level CAA, think some of the MVFR cigs currently up across the southern Great Lakes may work down into our area later tonight. While some drier surface dewpoints will also push down from the north overnight, it may be delayed enough to allow for some mvfr BR development across our southern areas. VFR conditions will then prevail through the later part of the TAF period as high pressure builds into the region. OUTLOOK...Thunderstorms will be possible on Monday and Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Novak AVIATION...JGL
Hazardous weather outlook, Jul 15, 2:37 PM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 237 PM EDT FRI JUL 15 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 161100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON- 237 PM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 237 PM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 4:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT FRI JUL 15 2016
OHZ062-063-072-080-152115-
GREENE OH-CLINTON OH-FAYETTE OH-HIGHLAND OH-
448 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...CLINTON...
SOUTHWESTERN FAYETTE AND NORTH CENTRAL HIGHLAND COUNTIES UNTIL 515 PM
EDT...
AT 447 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...SABINA...LEESBURG...NEW VIENNA...
CLARKSVILLE...MARTINSVILLE...MIDLAND...HIGHLAND...NEW ANTIOCH...
CUBA...OGDEN...WESTBORO...BURTONVILLE...BLOOMINGTON...LEES CREEK...
COWAN LAKE STATE PARK...REESVILLE...MORRISVILLE AND MELVIN.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 55 AND 62.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3931 8400 3943 8399 3960 8366 3936 8350
3925 8395 3926 8395
TIME...MOT...LOC 2047Z 242DEG 24KT 3935 8393
NOVAKSpecial weather statement, Jul 15, 4:51 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT FRI JUL 15 2016
OHZ064-065-073-074-152115-
ROSS OH-PICKAWAY OH-HOCKING OH-FAIRFIELD OH-
451 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...SOUTHEASTERN
PICKAWAY...CENTRAL HOCKING AND SOUTHERN FAIRFIELD COUNTIES UNTIL 515
PM EDT...
AT 451 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF LANCASTER...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...CIRCLEVILLE...LOGAN...BREMEN...AMANDA...STOUTSVILLE...
LAURELVILLE...SUGAR GROVE...ADELPHI...RUSHVILLE...TARLTON...
WEST RUSHVILLE...HIDEAWAY HILLS...BUENA VISTA IN HOCKING COUNTY...
HALLSVILLE...ENTERPRISE...ROCKBRIDGE...NORTH BERNE...
LAKE LOGAN STATE PARK AND CLEARPORT.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3941 8286 3959 8292 3981 8240 3975 8240
3974 8237 3960 8238 3959 8226 3956 8226
3956 8223
TIME...MOT...LOC 2051Z 255DEG 35KT 3961 8259
NOVAKSpecial weather statement, Jul 15, 4:57 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT FRI JUL 15 2016
OHZ073-080-152130-
ROSS OH-HIGHLAND OH-
457 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROSS AND
NORTHEASTERN HIGHLAND COUNTIES UNTIL 530 PM EDT...
AT 457 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
LEESBURG...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...GREENFIELD...LEESBURG...HIGHLAND...SOUTH SALEM...
SAMANTHA...RAINSBORO...PAINT CREEK STATE PARK AND EAST MONROE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3925 8369 3937 8361 3938 8359 3938 8329
3920 8332 3920 8335 3919 8336
TIME...MOT...LOC 2057Z 276DEG 22KT 3933 8359
NOVAKSpecial weather statement, Jul 15, 5:04 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EDT FRI JUL 15 2016
KYZ093-OHZ078-079-152130-
CAMPBELL KY-CLERMONT OH-BROWN OH-
504 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...CENTRAL
CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 530 PM EDT...
AT 504 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER AMELIA...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
BATAVIA...WITHAMSVILLE...CALIFORNIA...NEW HOPE IN CLARK COUNTY...
LINDALE...NEW PALESTINE...EAST FORK STATE PARK...LOCUST RIDGE...
SALTAIR...BLAIRSVILLE...BANTAM AND NICHOLSVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3902 8436 3903 8433 3902 8432 3903 8432
3914 8398 3894 8388 3890 8431
TIME...MOT...LOC 2104Z 252DEG 35KT 3902 8417
KCSpecial weather statement, Jul 15, 5:04 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 504 PM EDT FRI JUL 15 2016 KYZ095-096-152130- PENDLETON KY-GRANT KY- 504 PM EDT FRI JUL 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PENDLETON AND EAST CENTRAL GRANT COUNTIES UNTIL 530 PM EDT... AT 504 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DRY RIDGE...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... WILLIAMSTOWN AND DRY RIDGE. THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 153 AND 161. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3864 8468 3872 8466 3874 8442 3857 8444 TIME...MOT...LOC 2104Z 277DEG 22KT 3871 8469
Special weather statement, Jul 15, 5:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT FRI JUL 15 2016
OHZ079-080-152145-
HIGHLAND OH-BROWN OH-
510 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND AND
NORTHERN BROWN COUNTIES UNTIL 545 PM EDT...
AT 510 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
ORAB...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MOUNT ORAB...SARDINIA...NEW MARKET...MOWRYSTOWN...
DANVILLE IN HIGHLAND COUNTY...FINCASTLE...
STATE ROUTE 136 AT US ROUTE 62...STATE ROUTE 32 AT US ROUTE 68...
CHASETOWN...BUFORD AND GREENBUSH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3903 8395 3915 8400 3921 8364 3908 8360
3902 8363 3902 8367 3898 8368
TIME...MOT...LOC 2110Z 269DEG 23KT 3908 8392
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:38 PM EDT | Special Weather Statement | ILN | Hamilton | 37 min |
| Jul 15, 3:59 PM EDT | Special Weather Statement | ILN | Warren | 31 min |
| Jul 15, 4:20 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| Jul 15, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 31 min |
| Jul 15, 4:37 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 38 min |
| Jul 15, 4:45 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jul 15, 4:48 PM EDT | Special Weather Statement | ILN | Clinton | 27 min |
| Jul 15, 4:49 PM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 3 hr |
| Jul 15, 4:51 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 15, 4:56 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jul 15, 4:57 PM EDT | Special Weather Statement | ILN | Highland | 33 min |
| Jul 15, 5:04 PM EDT | Special Weather Statement | ILN | Clermont | 26 min |
| Jul 15, 5:10 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Jul 15, 5:21 PM EDT | Special Weather Statement | ILN | Highland | 24 min |
| Jul 15, 5:27 PM EDT | Special Weather Statement | ILN | Hocking | 18 min |
| Jul 15, 5:32 PM EDT | Special Weather Statement | ILN | Brown | 28 min |
| Jul 15, 5:42 PM EDT | Special Weather Statement | ILN | Pike | 48 min |
| Jul 15, 5:50 PM EDT | Special Weather Statement | ILN | Adams | 40 min |
| Jul 15, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 28 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| Jul 15, 6:20 PM EDT | Special Weather Statement | ILN | Scioto | 40 min |
| Jul 15, 6:53 PM EDT | Special Weather Statement | ILN | Scioto | 67 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.